| Model Number |
500004500000 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower cabinet was offline and user was not able to submit request for an rx verify.However, there were no delays or adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 26-dec-2019 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that cabinet was offline.A technical support specialist (tss) confirmed that the cabinet was offline after reviewing it in myqlink and logmein.The customer was advised to reboot the cabinet.During the discussion regarding the reboot procedure, the call was disconnected unexpectedly.A callback attempt was made, but the call was directed to voicemail.The system functioned as intended after the technical support specialist troubleshot the device.